# SDR DL72S972658

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND B-2 CHECK, .375 INCH CRACK AT LIGHTENING HOLE AT LT LOWER TORQUE BOX STA 1243.  INSTALLED DOUBLER PER M/M 53-11-0 NR 16.
